Volume 48, Number 2
Previous Issue Next Issue

M. J. Baines

10.4208/jms.v48n2.15.01

J. Math. Study, 48 (2015), pp. 93-105.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 703 1735 Abstract

Alexander Bihlo, Ronald D. Haynes & Emily J. Walsh

10.4208/jms.v48n2.15.02

J. Math. Study, 48 (2015), pp. 106-124.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 690 1608 Abstract

Wurigen Bo & Mikhail Shashkov

10.4208/jms.v48n2.15.03

J. Math. Study, 48 (2015), pp. 125-167.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 615 1490 Abstract

Weizhang Huang, Lennard Kamenski & Robert D. Russell

10.4208/jms.v48n2.15.04

J. Math. Study, 48 (2015), pp. 168-186.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 717 1748 Abstract

Paul Andries Zegeling

10.4208/jms.v48n2.15.05

J. Math. Study, 48 (2015), pp. 187-198.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 686 1615 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80